MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 SMARTSET MV 40G - EO; BONE CEMENT : BONE CEMENT

DEPUY IRELAND - 3015516266 SMARTSET MV 40G - EO; BONE CEMENT : BONE CEMENT
Catalog Number 3122040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2016, the patient underwent a left tka due to arthritis.The patella was resurfaced and depuy cement x2 was used.There were no complications noted.On (b)(6) 2021, the patient underwent a revision of the left tka due to failed knee.The tibial component was noted to loose and was removed from the cement very easily.The femoral component, patella, and insert were also revised, but there were no allegations reported against those products.Competitor implants and cement were placed at revision.Doi: on (b)(6) 2016.Dor: on (b)(6) 2021.Left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, ¿(b)(6) 2016: patient underwent a left tka due to arthritis.The patella was resurfaced and depuy cement x2 was used.There were no complications noted.(b)(6) 2021: patient underwent a revision of the left tka due to failed knee.The tibial component was noted to loose and was removed from the cement very easily.The femoral component, patella, and insert were also revised, but there were no allegations reported against those products.Competitor implants and cement were placed at revision." product code: 3122040.Lot: 8223862.Manufacturing date: 26 nov 2015.Expiry date: (b)(6) 2017.Quantity: 1324.Testing could not be completed as the retained samples are no longer available for testing.There were no non-conformances associated with this batch.All qc and microbiology testing met release specification (ms-037 smartset mv bone cement).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product code: 3122040.Lot: 8223862.Manufacturing date: 26 nov 2015.Expiry date: (b)(6) 2017.Quantity: 1324.Device history review: there were no non-conformances associated with this batch.

Brand Name
SMARTSET MV 40G - EO
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY CMW - 9610921
cornford rd
blackpool FY4 4 QQ
UK   FY4 4QQ
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20672794
Report Number1818910-2024-23608
Device Sequence Number7238984
Product Code LOD
UDI-Device Identifier10603295168379
UDI-Public(01)10603295168379(17)171031(10)8223862
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K081155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2017
Device Catalogue Number3122040
Device Lot Number8223862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale